# SDR AALA2020021769010

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,576 hours, 25,200 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Part number: 411N110914SD
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 14F EMERGENCY EXIT DOOR WINDOW SHADE AND HANDLE DAMAGED AND PARTIALLY BLOCKING VISIBILTY OF THE WINDOW. REPLACED WINDOW SHADE ASSEMBLY PER AMM 52-22-00.
